# SDR REXA201100282

- Difficulty date: May 9, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 19,186 hours, 16,839 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO BMI CREW REPORTED GEAR DISAGREE.  CYCLED DOWN/RETRACTION HANDLE MESSAGE CLEARED "NO" EMERGENCY DECLARED DEFERRED LANDING GEAR RETRACTION SYSTEM IAW MEL 32-30-01 DM-43515.
